It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Mary on January 02, 2000 at 17:30:51:

In Reply to: Lingering effects? posted by Lila on January 02, 2000 at 02:52:37:

: I feel that I have pretty much grown out of my ADHD. I was terrible as a child, but I am now 19, and I have nearly full control. To the point where medication is completely unnecessary. However, my fiance complains constantly that I am always figiting, tossing and turning at night, and I pick at myself (i.e. a wart on my hand, acne, and little stiff hairs on my chin)I have huge red spots on my chin because I pick so much. Could this figitiness be lingering effects of ADHD, and should I speak with my doctor about possible medication? Or are we both just overreacting?

I would certainly talk to the doctor about this because even if it is just a nervous habit and not part of the ADHD he may be able to help you with this. What have you got to lose??

Follow Ups

All times are GMT -7. The time now is 10:23 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!